# SDR GTIA2019020423131

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,471 hours, 3,326 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

"ON DESCENT PASSING 18,000 FT STROGN 
MUSTY ODOR IN CABIN & FLIGHT DECK. 
SUPPLEMENTARY PERFORMED FOR ELIMINATION OF 
ODOR / FUMES IN COCKPIT / CABIN COMPLETE, 
NOT ABLE TO ISOLA TR. ODOR REMIANED 
PRESENTUNTIL ENGINE SHUTDOWN -FOUND OIL IN # 1 ENGINE NOSE CONE, 
R+R SHAFT PLATE COVER ORING IAW 72-11-00. PERFORMED 
LEAK CHECK, NO FURTHER OIL IN NOSE CONE. ALSO PERFORMED TI 2100-1706. DATA COLECTION OF INSPECTION RESULT OF AIRCRAFT PNEUMATIC AND AIR CONDITIONING SYSTEM AFTER SUSPECTED ODOD UCCURRENCE ALSO R+R RECIRCULATION FILTERS OK FOR SVC IAW AMM 21-21-41"
